# SDR FDEA201312112957

- Difficulty date: December 11, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 96,483 hours, 31,383 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Valve
- Part number: SB102702085
- Part serial: RON65
- Condition: Cracked
- Location: Primary Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYD 3 FAIL ON CLIMB OUT OF BQN.  4 FLUID IN NR 3 ADDED MPN PE5-5GL CPN 0022024 QTY 2 FLUID    MSN 1342557.  PRIMARY TRIM CONTROL VLV INSTALLED IAW MD10 AMM 27-43-03-4.  SERVICING NR 3 HYD SYS.  WILL PERFORM LEAK & OPERATION CHECK IAW MD10 AMM 27-43-03.
